# SDR P2EA97079

- Difficulty date: November 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N219US
- Make and model: Boeing 737281
- Aircraft serial: 20414
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 330-335
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - DISCREPANCY FOUND DURING SCHEDULED MAINTENANCE C-CHECK, LOWER FUSELAGE, E/E COMPARTMENT STRINGER 23L CORRODED BETWEEN STATION 330-335.  REPAIRED PER SRM 53-10-3.  (M)
